# SDR GLBA2003017

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 15,279 hours, 18,911 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Stuck
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING SOUNDED ON ROTATION, RELEASED STUCK VANE TEST FLIGHT OK
